# SDR USAA20100122BB004

- Difficulty date: January 21, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

A SCORCHED ODOR OR LIKE A GYM OR LOCKER ROOM.  ODOR ENDED UP IN ENTIRE CABIN.  MAINTENANCE DID NOT DETECT ANYTHING ON ARRIVAL.  INSPECTED CHILLERS AND ALL ELECTRICAL WIRING ASSOCIATED WITH CHILLERS, NO FOUL ODORS NOTED.  OPERATION OF LT RECIRC FAN IS GOOD.  FILTER IS NEW AND INSTALLED CORRECTLY.  AIR IS BEING DRAWN THROUGH AT A GOOD RATE.  SEVERAL CHECKS OF BOTH ENGINE RESERVOIR AIR PRESSURE LINES FOUND NO FLUID PRESENT AT THIS TIME.  NO ODOR IN CABIN.  AIRCRAFT WAS ON NUMEROUS TEST FLIGHTS AND NO ODOR WAS NOTED.
